# SDR AWXA200500294

- Difficulty date: January 27, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH .0625 INCH CRACKS WERE FOUND IN L-1 DOOR FORWARD FRAME INTERCOSTAL WEB BS 294.5, STR 7 LT.  MAINTENANCE REMOVED DAMAGED L-1 DOOR FORWARD FRAME INTERCOSTAL WEB FROM BS 294.5 TO BS 303.9; FABRICATED A NEW REPLACEMENT INTERCOSTAL WEB PER DWG 65-17684; INSTALLED REPAIR PART IAW ER 03-5310-05040-SS2.
